MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926008300
Medical Device Problem Codes Bent (1059); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/14/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is combination product.(b)(4).Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.A review of the batch history, historical trending, and similar complaint trending review for the product family will be conducted.If there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
Same case as mdr id: 2134265-2016-10081.It was reported that stent moved on balloon and stent damage occurred.The target lesion was located in a very calcified right coronary artery (rca).A 3.00x8mm synergy ii everolimus-eluting platinum chromium coronary stent system was advanced to treat the lesion.However, during the procedure, the stent could have moved on the balloon and the physician noticed that the stent had a longitudinal depression so the physician deployed the stent in proximal rca.Because of the crunching of the first stent, the physician advanced a 3.00x12mm synergy ii everolimus-eluting platinum chromium coronary stent system and the stent could also have moved on the balloon and also had some longitudinal depression so the physician deployed the second stent as well in proximal rca.Both stents were post dilated.The procedure was completed with a non-bsc stent implanted in the ostium of the lesion.No patient complications were reported and the patient's status was stable and fine.

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6106803
Report Number2134265-2016-10080
Device Sequence Number839030
Product Code NIQ
UDI-Device Identifier08714729839996
UDI-Public(01)08714729839996(17)20170615(10)19425181
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/18/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2017
Device Model NumberH7493926008300
Device Catalogue Number39260-0830
Device Lot Number19425181
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2016
Initial Report FDA Received Date11/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;